NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, September 3, 2015
Diarrhea and then a ear infection
Hi , My 13 month old had mild diaheria which became worse in the last 3 days with vommitting and high fever (102 degres). So after we took her to the doc found out she has fluid in ear so has to be treated with antibiotic...amoxicilin. Now this amoxicilin causes diaheria as a side effect followed by already acute problem of diaheria has made it worse. Any suggestions on how I can deal with this..I am so worried about her she has not eaten. She is breast fed currently.
Your own physician must deal with this. However, the issue becomes to either change antibiotics or stop them if there is really just fluid in the ear and no actual infection.
Charles Monroe Myer III, MD
Professor of Otolaryngology
College of Medicine
University of Cincinnati